No Cover Image

Journal article 850 views

Construction of larger Riemannian metrics with bounded sectional curvatures and applications

X Chen, F.-Y Wang, Feng-yu Wang Orcid Logo

Bulletin of the London Mathematical Society, Volume: 40, Issue: 4, Pages: 659 - 663

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1112/blms/bdn045

Published in: Bulletin of the London Mathematical Society
ISSN: 0024-6093 1469-2120
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 659
End Page: 663